# SDR AALA202507217903

- Difficulty date: July 20, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 68,026 hours, 29,201 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Landing Gear
- Condition: Abnormal
- Stage of operation: AP
- How discovered: V
- Nature of condition: N, J, S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: THE NOSE GEAR DOORS OPENED WHILE ON APPROACH 4,000 AND 3,000 (VERY LOUD WIND NOISE ).THE RED NOSE GEAR, RED GEAR LEFT AND RIGHT RED LIGHT UNSAFE WARNING LIGHTS INTERMITTENTLY ILLUMINATED WITH THE WARNING HORN WHILE THE GEAR HANDLE WAS IN THE OFF POSITION. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
